Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LOW PLATELET COUNT
Feb 23, 2006

My platelet count was 54 - this week it went down to 31 - it was 34 a few weeks ago but went back to 50+. What causes this? What can I do to increase the count? Taking pegasys+copegasys.

Response from Dr. McGovern

The drug that is causing your platelet count to go down is pegasys. Your doctor may want to decrease your dose if it goes down again. There is a growth factor for platelets that is often not used due to side effects.



Previous
help! Scared out of our minds! Very Urgent!
Next
Dr. what further testing do you recomend.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement